# SDR IPXA2023032092052

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 80,895 hours, 15,977 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: NMC6019505
- Part serial: 79112
- Condition: Unknown
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A*MAJOR REPAIR* AFT UPPER RUDDER RT SKIN LIGHTNING STRIKE REPAIRREPAIRED PER EO MD11  5540-86037-B
